MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 MIDSTREAM URINE COLLECTOR

C.R. BARD, INC. (COVINGTON) -1018233 MIDSTREAM URINE COLLECTOR
Model Number 842904
Medical Device Problem Codes Unsealed Device Packaging (1444); Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that upon two cases of the midstream clean catch, the glue closing the outer box was not staying sealed and the lid was being opened.The nurse feels that the inner content had been compromised.Per follow up on 19apr2021, the customer noted that the glue on the inner box with the contents is not staying adhered so when they open the case, the individual boxes are wide open.Per customer via phone on 19apr2021, all known information regarding the event has been reported and no additional information is available at this time.
 
Additional Manufacturer Narrative
The reported event was confirmed - manufacturing related.Visual inspection noted 95 mid-stream urine collection devices were received.Visual evaluation noted 19 of the samples evaluated had the glue dried with the flap of the unit box packaging not adhered down.There also no evidence on the back side of the packaging that the flap was ever glued properly.A potential root cause for this failure could be incorrect gluing.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review was not performed because labeling could not have prevented the reported failure.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.
 
Event or Problem Description
It was reported that upon two cases of the midstream clean catch, the glue closing the outer box was not staying sealed and the lid was being opened.The nurse feels that the inner content had been compromised.Per follow up on (b)(6) 2021, the customer noted that the glue on the inner box with the contents is not staying adhered so when they open the case, the individual boxes are wide open.Per customer via phone on (b)(6) 2021, all known information regarding the event has been reported and no additional information is available at this time.

Brand Name
MIDSTREAM URINE COLLECTOR
Common Device Name
MIDSTREAM URINE COLLECTOR
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key11693094
Report Number1018233-2021-02208
Device Sequence Number3085310
Product Code FMH
UDI-Device Identifier00801741051227
UDI-Public(01)00801741051227
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model Number842904
Device Catalogue Number842904
Device Lot NumberNGEX2247
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2021
Initial Date Received by Manufacturer 03/23/2021
Supplement Date Received by Manufacturer08/09/2021
Initial Report FDA Received Date04/20/2021
Supplement Report FDA Received Date09/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;